# SDR REXA201100738

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,312 hours, 17,904 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ANTI ICE DUCT WARNING IN FLT LEFT SIDE FUSELAGE RED ON A/ICE SYNOPTIC PAGE.  LT LOOP CIRCUIT INSULATION CHECK GOOD FROM BLCU IAW ESPM 20-12-00 RAN WING ANTI ICE SYS.  NO LEAKS NOTED OP CHECK GOOD IAW AMM 36-21-00.
